Works matching DE "UNIVALENT functions"
Results: 1574
ISOPERIMETRIC INEQUALITY FOR A CORNER HELE–SHAW DYNAMICS.
- Published in:
- Analysis & Applications, 2005, v. 3, n. 3, p. 285, doi. 10.1142/S0219530505000595
- By:
- Publication type:
- Article
Universal holomorphic and harmonic functions with additional properties.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 105, n. 1/2, p. 1
- By:
- Publication type:
- Article
On the Jenkins Circles Covering Theorem for Functions Holomorphic in a Disk.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 200, n. 5, p. 551, doi. 10.1007/s10958-014-1943-7
- By:
- Publication type:
- Article
James A. Jenkins (1923-2012).
- Published in:
- Journal of Mathematical Sciences, 2014, v. 200, n. 5, p. 519, doi. 10.1007/s10958-014-1940-x
- Publication type:
- Article
The Module Method and Extremal Problems in the Class Σ( r).
- Published in:
- Journal of Mathematical Sciences, 2014, v. 200, n. 5, p. 595, doi. 10.1007/s10958-014-1948-2
- By:
- Publication type:
- Article
On the preservation of conformal capacity under meromorphic functions.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 184, n. 6, p. 699, doi. 10.1007/s10958-012-0891-3
- By:
- Publication type:
- Article
Hyperbolic metrics on universal Teichmüller space and extremal problems.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 182, n. 1, p. 70, doi. 10.1007/s10958-012-0729-z
- By:
- Publication type:
- Article
APPLICATION OF SIGMOID FUNCTION IN THE SPACE OF UNIVALENT FUNCTIONS BASED ON SUBORDINATION.
- Published in:
- Journal of Mahani Mathematical Research Center, 2024, v. 13, n. 2, p. 169, doi. 10.22103/jmmr.2023.21245.1421
- By:
- Publication type:
- Article
A SUBCLASS OF BI-UNIVALENT FUNCTIONS BY TREMBLAY DIFFERENTIAL OPERATOR SATISFYING SUBORDINATE CONDITIONS.
- Published in:
- Journal of Mahani Mathematical Research Center, 2023, v. 12, n. 2, p. 431, doi. 10.22103/jmmr.2023.20022.1312
- By:
- Publication type:
- Article
ANALYTIC UNIVALENT FUCNTIONS DEFINED BY GEGENBAUER POLYNOMIALS.
- Published in:
- Journal of Mahani Mathematical Research Center, 2023, v. 12, n. 2, p. 179, doi. 10.22103/jmmr.2022.19425.1249
- By:
- Publication type:
- Article
INITIAL COEFFICIENT BOUNDS FOR INTERESTING SUBCLASSES OF MEROMORPHIC AND BI-UNIVALENT FUNCTIONS.
- Published in:
- Journal of Mahani Mathematical Research Center, 2022, v. 11, n. 2, p. 9, doi. 10.22103/jmmrc.2022.18124.1162
- By:
- Publication type:
- Article
SPIRALLIKENESS PROPERTIES ON SALAGEAN-TYPE HARMONIC UNIVALENT FUNCTIONS.
- Published in:
- Journal of Mahani Mathematical Research Center, 2022, v. 11, n. 1, p. 95, doi. 10.22103/jmmrc.2021.17169.1133
- By:
- Publication type:
- Article
SOME GENERALIZED RESULTS BASED ON DIFFERENTIAL SUBORDINATIONS OF ANALYTIC FUNCTIONS.
- Published in:
- Journal of Mahani Mathematical Research Center, 2021, v. 10, n. 1, p. 11, doi. 10.22103/jmmrc.2021.16816.1126
- By:
- Publication type:
- Article
Generalized Convolution of Certain Class of Harmonic Univalent Functions.
- Published in:
- Journal of Ultra Scientist of Physical Sciences - Section A (Mathematics), 2018, v. 30, n. 1, p. 1, doi. 10.22147/jusps-A/300101
- By:
- Publication type:
- Article
Coefficient problems for a certain subclass of analytic and univalent functions.
- Published in:
- Turkish Journal of Mathematics, 2024, v. 48, n. 6, p. 1127, doi. 10.55730/1300-0098.3565
- By:
- Publication type:
- Article
The normalized Miller-Ross function and its geometric properties.
- Published in:
- Turkish Journal of Mathematics, 2023, v. 47, n. 2, p. 694, doi. 10.55730/1300-0098.3388
- By:
- Publication type:
- Article
On a new subclass of biunivalent functions associated with the (p,q)-Lucas polynomials and bi-Bazilevič type functions of order p +iξ.
- Published in:
- Turkish Journal of Mathematics, 2023, v. 47, n. 1, p. 98, doi. 10.55730/1300-0098.3348
- By:
- Publication type:
- Article
On a subclass of the analytic and bi-univalent functions satisfying subordinate condition defined by q-derivative.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 8, p. 3095, doi. 10.55730/1300-0098.3322
- By:
- Publication type:
- Article
(p, q)-Chebyshev polynomials for the families of biunivalent function associating a new integral operator with (p, q)-Hurwitz zeta function.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 6, p. 2415, doi. 10.55730/1300-0098.3277
- By:
- Publication type:
- Article
Distortion bound and growth theorems for a subclass of analytic functions defined by q -derivative.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 6, p. 2096, doi. 10.55730/1300-0098.3256
- By:
- Publication type:
- Article
Univalence criteria for analytic functions obtained using fuzzy differential subordinations.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 4, p. 1478, doi. 10.55730/1300-0098.3174
- By:
- Publication type:
- Article
Application of Gegenbauer polynomials for biunivalent functions defined by subordination.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 3, p. 1089, doi. 10.55730/1300-0098.3144
- By:
- Publication type:
- Article
Various operators in relation to fractional order calculus and some of their applications to normalized analytic functions in the open unit disk.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 1, p. 167, doi. 10.3906/mat-2108-4
- By:
- Publication type:
- Article
A new subclass of certain analytic univalent functions associated with hypergeometric functions.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 1, p. 145, doi. 10.3906/mat-2108-101
- By:
- Publication type:
- Article
On Sense of Yamakawa family of meromorphic bi-univalent and bi-subordinate functions.
- Published in:
- Turkish Journal of Mathematics, 2021, v. 45, n. 4, p. 1887, doi. 10.3906/mat-2011-82
- By:
- Publication type:
- Article
Certain subclasses of spirallike univalent functions related to Poisson distribution series.
- Published in:
- Turkish Journal of Mathematics, 2021, v. 45, n. 3, p. 1449, doi. 10.3906/mat-2102-96
- By:
- Publication type:
- Article
Second Hankel determinant for Mocanu type bi-starlike functions related to shell-shaped region.
- Published in:
- Turkish Journal of Mathematics, 2021, v. 45, n. 3, p. 1270, doi. 10.3906/mat-2101-97
- By:
- Publication type:
- Article
Fekete-Szegö problem for a new subclass of analytic functions satisfying subordinate condition associated with Chebyshev polynomials.
- Published in:
- Turkish Journal of Mathematics, 2021, v. 45, n. 3, p. 1195, doi. 10.3906/mat-2101-20
- By:
- Publication type:
- Article
Close-to-convexity of a class of harmonic mappings defined by a third-order differential inequality.
- Published in:
- Turkish Journal of Mathematics, 2021, v. 45, n. 2, p. 678, doi. 10.3906/mat-2004-50
- By:
- Publication type:
- Article
On certain subclasses of starlike and convex functions associated with Pascal distribution series.
- Published in:
- Turkish Journal of Mathematics, 2020, v. 44, n. 6, p. 1982, doi. 10.3906/mat-2003-12
- By:
- Publication type:
- Article
An analytical investigation on starlikeness and convexity properties for hypergeometric functions.
- Published in:
- Turkish Journal of Mathematics, 2020, v. 44, n. 4, p. 1453, doi. 10.3906/mat-2002-16
- By:
- Publication type:
- Article
Faber polynomial coefficients for certain subclasses of analytic and biunivalent functions.
- Published in:
- Turkish Journal of Mathematics, 2020, v. 44, n. 4, p. 1345, doi. 10.3906/mat-2002-7
- By:
- Publication type:
- Article
The Fekete-Szegö inequality for subclasses of analytic functions related to modified Sigmoid functions.
- Published in:
- Turkish Journal of Mathematics, 2020, v. 44, n. 3, p. 1016, doi. 10.3906/mat-1910-85
- By:
- Publication type:
- Article
Bounds for a new subclass of bi-univalent functions subordinate to the Fibonacci numbers.
- Published in:
- Turkish Journal of Mathematics, 2020, v. 44, n. 2, p. 553, doi. 10.3906/mat-1910-41
- By:
- Publication type:
- Article
General coefficient estimates for bi-univalent functions: a new approach.
- Published in:
- Turkish Journal of Mathematics, 2020, v. 44, n. 1, p. 240, doi. 10.3906/mat-1910-100
- By:
- Publication type:
- Article
Geometric properties of partial sums of generalized Koebe function.
- Published in:
- Turkish Journal of Mathematics, 2020, v. 44, n. 1, p. 194, doi. 10.3906/mat-1909-77
- By:
- Publication type:
- Article
Coefficient estimation of a certain subclass of bi-close-to-convex functions analytic in the exterior of the unit disc.
- Published in:
- Turkish Journal of Mathematics, 2020, v. 44, n. 1, p. 98, doi. 10.3906/mat-1908-66
- By:
- Publication type:
- Article
Coefficient estimates for a new subclasses of λ-pseudo biunivalent functions with respect to symmetrical points associated with the Horadam Polynomials.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 6, p. 2865, doi. 10.3906/mat-1906-56
- By:
- Publication type:
- Article
Some properties for a class of analytic functions defined by a higher-order differential inequality.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 5, p. 2473, doi. 10.3906/mat-1906-65
- By:
- Publication type:
- Article
Subclasses of uniformly convex and starlike functions associated with Bessel functions.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 5, p. 2433, doi. 10.3906/mat-1905-27
- By:
- Publication type:
- Article
A certain subclass of bi-univalent analytic functions introduced by means of the q-analogue of Noor integral operator and Horadam polynomials.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 5, p. 2275, doi. 10.3906/mat-1905-17
- By:
- Publication type:
- Article
(P, Q)-Lucas polynomial coefficient inequalities of the bi-univalent function class.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 5, p. 2170, doi. 10.3906/mat-1903-38
- By:
- Publication type:
- Article
Some applications of differential subordination for certain starlike functions.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 4, p. 1979, doi. 10.3906/mat-1903-28
- By:
- Publication type:
- Article
A new general subclass of m-fold symmetric bi-univalent functions given by subordination.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 3, p. 1688, doi. 10.3906/mat-1902-97
- By:
- Publication type:
- Article
A new comprehensive subclass of analytic bi-close-to-convex functions.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 3, p. 1414, doi. 10.3906/mat-1902-21
- By:
- Publication type:
- Article
A new general subclass of analytic bi-univalent functions.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 3, p. 1330, doi. 10.3906/mat-1812-71
- By:
- Publication type:
- Article
Star-likeness associated with the exponential function.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 3, p. 1353, doi. 10.3906/mat-1902-34
- By:
- Publication type:
- Article
Inclusion properties of Lucas polynomials for bi-univalent functions introduced through the q-analogue of the Noor integral operator.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 2, p. 620, doi. 10.3906/mat-1805-86
- By:
- Publication type:
- Article
On strongly Ozaki bi-close-to-convex functions.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 2, p. 862, doi. 10.3906/mat-1810-104
- By:
- Publication type:
- Article
Properties of a generalized class of analytic functions with coefficient inequality.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 2, p. 630, doi. 10.3906/mat-1808-133
- By:
- Publication type:
- Article